Positive quadratic differential forms : linearization, finite determinacy and versal unfolding
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, p. 661-690
@article{AFST_1996_6_5_4_661_0,
     author = {Gutierrez, Carlos and Gu\'\i \~nez, Victor},
     title = {Positive quadratic differential forms : linearization, finite determinacy and versal unfolding},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {4},
     year = {1996},
     pages = {661-690},
     zbl = {0882.58007},
     mrnumber = {1473078},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_5_4_661_0}
}
Gutierrez, Carlos; Guíñez, Victor. Positive quadratic differential forms : linearization, finite determinacy and versal unfolding. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, pp. 661-690. http://www.numdam.org/item/AFST_1996_6_5_4_661_0/

[Du] Dumortier (F.) .- Singularities of vector fields on the plane, J. Differential Equation 23, n° 1 (1977), pp. 53-106. | MR 650816 | Zbl 0346.58002

[DRS] Dumortier (F.), Roussarie (R.) and Sotomayor (J.) .- Generic3-parameter families of vector fields on the plane, unfolding a singularity with nilpotent linear part. The cusp case, Erg. Theory and Dyn. Syst. 7 (1987), pp. 375-413. | MR 912375 | Zbl 0608.58034

[Gu1] Guíñez (V.) . - Positive quadratic differential forms and foliations with singularities on surfaces, Trans. Amer. Math. Soc. 309, n° 2 (1988), pp. 477-502. | MR 961601 | Zbl 0707.57014

[Gu2] Guíñez (V.) .- Nonorientable polynomial foliations on the plane, J. Differential Equations 87 (1990), pp. 391-411. | MR 1072908 | Zbl 0722.57011

[Gu3] Guíñez (V.) . - Locally stable singularities for positive quadratic differential forms, J. Differential Equations 110 (1994), pp. 1-37. | MR 1275745 | Zbl 0812.58003

[GS1] Gutierrez (C.) and Sotomayor (J.) .- An approximation theorem for immersions with stable configurations of line of principal curvature, Lecture Notes in Math. 1007, Springer (1983), pp. 332-368. | MR 730276 | Zbl 0528.53002

[GS2] Gutierrez (C.) and Sotomayor (J.) .- Structurally stable configurations of lines of principal curvature, Astérique 98-99 (1982), pp. 195-215. | MR 724448 | Zbl 0521.53003

[HPS] Hirsch (M.), Pugh (C.) and Shub (M.) .- Invariant manifolds, Lecture Notes in Mathematics 583, Springer Verlag 1977. | MR 501173 | Zbl 0355.58009

[Kl] Klotz (T.) .- On Bol's proof of Carathéodory's Conjecture, Comm. Pure Appl. Math. 12 (1959), pp. 277-311. | MR 120602 | Zbl 0091.34301

[Ma] Martinet (J.) .- Singularities of differentiable functions, London Math. Soc. Lecture Notes Series 58, Cambridge Univ. Press, 1982. | MR 671585 | Zbl 0522.58006

[SX] Smyth (B.) and Xavier (F.) . - A geometric estimate for the index of an umbilic point on a smooth surface, Bull. London Math. Soc. 24 (1992), pp. 176-180. | MR 1148679 | Zbl 0763.53007

[So] Sotomayor (J.) .- Generic one-parameter families of vector fields on two-dimensional manifolds, Publ. Math. IHES. 43 (1974), pp. 5-46. | Numdam | MR 339279 | Zbl 0279.58008

[Ta] Takens (F.) .- Singularities of vector fields, Publ. Math. IHES 43 (1974), pp. 47-100. | Numdam | MR 339292 | Zbl 0279.58009